# SDR 95ZZZX6596

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 2460 · DC Power Distribution System
- Part: Bus Tie
- Condition: Opened
- Location: Lt Dc Bus
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, LT BUS TIE OPEN WARNING FOLLOWED BY LT DC GENERATOR FAIL WARNING.  CAPTAIN LOST HEADSET AUDIO WHICH IS POWERED FROM LT GENERATOR BUS.  THIS OCCURRENCE CAUSED LOSS OF COMMUNICATION BETWEEN COCKPIT CREW AT A TIME CREW COORDINATION IS CRITICAL.  COMMUNICATION IS LOST DUE TO LOSS OF DC BUS POWER.  SUBMITTER STATES BUS TIE PROTECT DEVICES TEND TO BE OVERLY SENSITIVE IN OPERATION.
